# SDR UPS08853820

- Difficulty date: October 11, 2008
- Submitted: November 5, 2008
- Operation: Air carrier
- Aircraft: N715UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45915
- Aircraft time: 800,765 hours, 2,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV EVALUATE AND DISPOSITION REPAIR EFN 71520081063 ORIGINAL NON-ROUTINE 1 99042, FORWARD CARGO COMPARTMENT RT SUPPORT ANGLE ATTACHED TO FLOOR SUPPORT BEAM FOUND CRACKED.  INSTALLED SUPPORT ANGLE IAW DC8 SRM 51-1-21 REV 78.
